10 doctors weighed in:
In a patient with migraines, will their frequency increase if the patient takes isordil (isosorbide dinitrate)?
10 doctors weighed in

Dr. Pedro Hernandez
Internal Medicine - Geriatrics
6 doctors agree
In brief: Isordil (isosorbide dinitrate) & Headaches
Isordil is nitroglycerine, a vasodilator for the heart( seldom other) which can cause headaches.
It is dose dependent, the higher the most likely headache. You may take tylenol (acetaminophen) for it. If your migraines get worst talk to the cardiologist about it.

In brief: Isordil (isosorbide dinitrate) & Headaches
Isordil is nitroglycerine, a vasodilator for the heart( seldom other) which can cause headaches.
It is dose dependent, the higher the most likely headache. You may take tylenol (acetaminophen) for it. If your migraines get worst talk to the cardiologist about it.
Dr. Pedro Hernandez
Dr. Pedro Hernandez
Thank
Dr. Luis Villaplana
Internal Medicine
4 doctors agree
In brief: Nitro heaache
A Nitroglycerin headache is not considered a true migraine headache.
Isordil (isosorbide dinitrate) headaches will go away with time. Migraines will come and go.

In brief: Nitro heaache
A Nitroglycerin headache is not considered a true migraine headache.
Isordil (isosorbide dinitrate) headaches will go away with time. Migraines will come and go.
Dr. Luis Villaplana
Dr. Luis Villaplana
Thank
Dr. Bennett Werner
Internal Medicine - Cardiology
2 doctors agree
In brief: Yes
Yes, very likely.

In brief: Yes
Yes, very likely.
Dr. Bennett Werner
Dr. Bennett Werner
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Internal Medicine - Cardiology
38 years in practice
1M people helped
Continue
107,000 doctors available
Read more answers from doctors